Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Fatty liver, pain in abdomen. Hypertension and diabetic. Is tab udiliv tab safe?

I have ben prescribed udiliv 300 twice due to fatty liver . I am medication for hypertenion/diabetics II/ anti cogulant with asprin. I have paid in abdomen . Ultra sound has confirmed fatty lever. i am non-alcoholic, tetotteler on low fat diet for eight months. is udiliv 300 safe to add with so many medicine already in the list. thanks
Asked On : Sat, 24 Nov 2012
Answers:  2 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Udiliv (ursodesoxycholic acid) is a very safe medication, and should not have any interactions the types of medication you are taking. As the other doctor mentioned this medication won't solve your problem, and generally the benefits of this medication are very mild. It is not routinely used to treat fatty liver disease, since the benefits are marginal. It is most commonly used in other types of liver disease such as "Primary biliary cirrhosis" or "primary sclerosing cholangitis".
Your goal should be to lose weight, control your sugars very well, and lower you cholesterol / lipids.
Hope that helped.
Answered: Mon, 26 Nov 2012
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

Udiliv is generally safe medicine and should not interact with mentioned medicines but if you want to make sure, you need to check closely to the leaflet of Udiliv.
You need to also know that it probably wont solve your problem without some diet change. As you probably were told by your doctors, fatty liver can be caused by alcohol abuse or by obesity. According to you hypertention, diabetes and heart problems, you do not have perfect and healthy diet. It is advisable for you to avoid fatty foods, soft drinks, increase fiber rich products, mineral water and physical activity.

Hope this will help.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor